# SDR REXA2016071201366

- Difficulty date: July 12, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER FITTING IS CORRODED BS 349 AT WL 72.5 BELOW PAX DOOR ANCHOR FITTING.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-21-001-001-A01 & SRM 51-42-06-001-001-A01.
